# SDR CALA0700245

- Difficulty date: May 4, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 28,078 hours, 9,077 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A128214
- Condition: Corroded
- Location: Bs 867 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED AT STA 867, S25L.  THE FRAME WAS REPAIRED IAW SRM 51-70-11.
